# SDR CA140110002

- Difficulty date: January 8, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Mount
- Condition: Cracked
- Location: Thrust Reverser
- Component: Thrust Reverser, Rohr
- Component part number: 2150640525
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPARE THRUST REVERSER ASSY REMOVED FROM ACFT.  INSPECTED AND FOUND THE LEFT THRUST REVERSER MOUNT CRACK AT THE 12 O-CLOCK BALLSCREW ACTUATOR.  UNIT REMOVED FROM SPARES POOL PENDING REPAIR.
